# SDR CA190320013

- Difficulty date: March 18, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Aerosp ATR42-500
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 35S55172000006
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CORROSION FOUND ON LH HORIZONTAL STAB LEADING EDGE LOWER SKIN AT OUTBOARD EDGE. (TC# 20190320013)
